# SDR AALA2019120329001

- Difficulty date: December 1, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 54,996 hours, 31,936 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A6897
- Condition: Defective
- Location: R1 Door
- Part time: 24,210 hours, 47,714 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EPSU FAULT, R1 SLIDE NEEDS CHANGING, TROUBLESHOT, HAS BAD WIRE INTERNALLY. MAINTENANCE REMOVED AND REPLACED R1 SLIDE IAW WORK CARD 26L00025011 AND AMM 25-62-44.
